RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 3, Pages 58–61 (Mi vmumm241)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Colength of the variety generated by a three-dimensional simple Lie algebra

Yu. R. Pestova

Ulyanovsk State University, Faculty of Mathematics and Information Technologies

Abstract: The variety generated by a three-dimensional simple Lie algebra over a field of characteristic zero was studied very well. The study of this variety is continued in the paper and a formula for calculation of its colengths is presented.

Key words: variety, Lie algebra, colength.

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:3, 144–147

Bibliographic databases:

UDC: 512.554.3
Received: 25.04.2014

Citation: Yu. R. Pestova, “Colength of the variety generated by a three-dimensional simple Lie algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 3, 58–61; Moscow University Mathematics Bulletin, 70:3 (2015), 144–147

Citation in format AMSBIB
\Bibitem{Pes15}
\by Yu.~R.~Pestova
\paper Colength of the variety generated by a three-dimensional simple Lie algebra
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 3
\pages 58--61
\mathnet{http://mi.mathnet.ru/vmumm241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3401240}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 3
\pages 144--147
\crossref{https://doi.org/10.3103/S0027132215030092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218412700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937211718}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm241
  • http://mi.mathnet.ru/eng/vmumm/y2015/i3/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. R. Pestova, “O novykh svoistvakh nekotorykh mnogoobrazii pochti polinomialnogo rosta”, Chebyshevskii sb., 16:2 (2015), 186–207  mathnet  elib
  • Number of views:
    This page:20
    Full text:5
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019